Biotene Nausea Side Effect Reports
The following Biotene Nausea side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Nausea, can occur, and what you can do about them.
A side effect could appear soon after you start Biotene or it might take time to develop.
|Loss Of Consciousness, Nausea, Chest Pain, Peripheral Arterial Occlusive Disease, Oral Discomfort, Cheilitis, Lip Blister, Stomatitis|
This Nausea side effect was reported by a consumer or non-health professional from US. A 82-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Biotene Moisturizing Mouth Spray (dosage: NA), which was started on NS. Concurrently used drugs:
Biotene Nausea Causes and Reviews
What are Nausea and vomiting?
Nausea is when you feel sick to your stomach, as if you are going to throw up. Vomiting is when you throw up.What causes Nausea and vomiting?
Nausea and vomiting can be symptoms of many different conditions, including
- Morning sickness during pregnancy
- Gastroenteritis (infection of your intestines) and other infections
- Motion sickness
- Food poisoning
- Medicines, including those for cancer chemotherapy
- GERD (reflux) and ulcers
- Intestinal obstruction
Nausea and vomiting are common. They are usually not serious. However, you should contact your health care provider immediately if you have
- A reason to think that your vomiting is from poisoning
- Vomited for longer than 24 hours
- Blood in the vomit
- Severe abdominal pain
- Severe headache and stiff neck
- Signs of dehydration, such as dry mouth, infrequent urination or dark urine
Your health care provider will take your medical history, ask about your symptoms and do a physical exam. The provider will look for signs of dehydration. You may have some tests, including blood and urine tests. Women may also have a pregnancy test.What are the treatments for Nausea and vomiting?
Treatments for Nausea and vomiting depend on the cause. You may get treatment for the underlying problem. There are some medicines that can treatment Nausea and vomiting. For severe cases of vomiting, you may need extra fluids through an IV (intravenous).
There are things that you can do to feel better:
- Get enough fluids, to avoid dehydration. If you are having trouble keeping liquids down, drink small amounts of clear liquids often.
- Eat bland foods; stay away from spicy, fatty, or salty foods
- Eat smaller meals more often
- Avoid strong smells, since they can sometimes trigger Nausea and vomiting
- If you are pregnant and have morning sickness, eat crackers before you get out of bed in the morning
Biotene Nausea Reviews
|Wed, 01 Dec 2010|
After using the Biotenemouthwash and toothpaste my tongue began feeling very sensitive and soar. I had to discontinue this product.
|Wed, 20 Apr 2011|
I used Biotene Toothpaste for about 2 week and my mouth and cheeks broke out in huge sores, that took several months to heal.
|Mon, 24 Jan 2011|
I finally realized that Biotene toothpaste and mouthwash was affecting my taste buds. I always felt like I had a film in my mouth. I stopped using Biotene products and my problem went away. I used them for over four years before I figured it out.
|Sun, 23 Jan 2011|
While using the Biotene gel, my lip, tongue, and gums broke out in sores.
|Sat, 11 Feb 2012|
I don't have or feel like I have a dry mouth. After visiting the dentist, they suggest I try Biotene because my tongue has cracks in it. I eat and like a lot of spicy foods, but I don't have any medical conditions. I tried the mouth wash and now after a few rinses my tongue feels sore and it is sensitive to eating. Is this common or normal and will this cease after getting use to this product?
|Thu, 22 Dec 2011|
After using Biotene mouthwash to treat dry mouth, I experienced soreness on my tongue and gums. They felt raw and it was painful to eat. Discontinued use - it took several days for the soreness to go away.
|Wed, 29 Jul 2009|
|This product cause painful sores in my mouth. Others have reported the same results. What ingredient is causing this? I would like to avoid products that might have the same result.|
|Fri, 19 Nov 2010|